Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2009, Article ID 202094, 5 pages
http://dx.doi.org/10.1155/2009/202094
Research Article

Solution to an Optimal Control Problem via Canonical Dual Method

1Department of Applied Mathematics, Tongji University, Shanghai 200092, China
2Department of Mathematics, Tongji University, Shanghai 200092, China

Received 14 June 2009; Accepted 1 September 2009

Academic Editor: George Gang Yin

Copyright © 2009 Jinghao Zhu and Jiani Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinghao Zhu and Jiani Zhou, “Solution to an Optimal Control Problem via Canonical Dual Method,” Journal of Control Science and Engineering, vol. 2009, Article ID 202094, 5 pages, 2009. https://doi.org/10.1155/2009/202094.